Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had Nexplanon implanted. Periods heavy, spotting, creamy discharge. Dizzy spells. Side effects of implant?

Hi, I m 19 years old and I ve had Nexplanon for about a month now. It made my period very heavy and last for about a week (usually only lasts 3-4 days) then I spotted for about 10 days. Now, there is this really light brown, almost creamy discharge coming out and I have no idea what it is or if I should see a doctor. Also, I ve been having dizzy spells and had a really scary one today, where I couldn t see much and fell over. They are becoming more frequent and are starting to worry me, I m not sure if that is connected to my Nexplanon implant
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
yes it is definitely related with ur Implant .just remove it and use another method of contraception.
Answered: Tue, 19 Feb 2013

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor